MathSciNet Relay Station
MathSciNet bibliographic data
MR2849244 03C45 (03C64)
Onshuus, Alf; Usvyatsov, Alexander On dp-minimality, strong dependence and weight. J. Symbolic Logic 76 (2011), no. 3, 737–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement